# SDR GLBA2016042500583

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,558 hours, 48,472 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 446C95
- Condition: Faulty
- Location: Autofeather Sys
- Part time: 9,329 hours, 111,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER ARMED WITH N1 ABOUT 95%, AFX DISABLE ILLUMINATED & RT AUTOFEATHER FAILED TO ARM.  REPLACED PCB A123, PN ON & OFF 129-364091-9, SN OFF 446C95, SN ON 925I94, IAW AIM 10-24-01.  VERIFIED RIGGING OF ARMING SWITCHES IAW MM 61-21-02.  OPERATIONAL CHECKED GOOD.
